# SDR ASOA201100330

- Difficulty date: February 8, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 29,654 hours, 25,775 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 349.00 HAS CORROSION FROM STR 25L TO STR 25R.  INSTALLED 6 EA SAME NUTPLATES ON DRAIN MAST NUTPLATES.  INSPECTED AND FOUND TO BE IN SERVICEABLE CONDITION IAW SRM 51-42-06 AND 51-45-00.  REINSTALLED SAME SERVICEABLE INTERCOSTAL AT STR 25L IAW SRM 51-42-06.  TREATED, PRIMED AND PAINTED REPAIRED AREA IAW SRM 51-25-16. APPLIED CORROSION PREVENTATIVE TO REPAIR IAW SRM 51-21-11.
